# SDR UIEA2024052300419

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,864 hours, 20,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 507775
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP AFT CABIN RT SIDE ROW 38-28( R/R AFT RH EMERG LT BATT PACK IAW 767 AMM 33-51-07 & IPC 33-51-07. OPS CHK OK. )
